Skip navigation
Skip navigation

Approximation by penultimate stable law

dc.contributor.authorDe Haan, L
dc.contributor.authorPeng, L
dc.contributor.authorPereira, H
dc.date.accessioned2015-12-13T23:20:11Z
dc.date.available2015-12-13T23:20:11Z
dc.identifier.issn0208-4147
dc.identifier.urihttp://hdl.handle.net/1885/90602
dc.publisherWydawnictwo Uniwersytetu
dc.sourceProbability and Mathematical Statistics
dc.titleApproximation by penultimate stable law
dc.typeJournal article
local.description.notesImported from ARIES
local.description.refereedYes
local.identifier.citationvolume19
dc.date.issued1999
local.identifier.absfor010405 - Statistical Theory
local.identifier.ariespublicationMigratedxPub21012
local.type.statusPublished Version
local.contributor.affiliationDe Haan, L, Erasmus University
local.contributor.affiliationPeng, L, College of Physical and Mathematical Sciences, ANU
local.contributor.affiliationPereira, H, University of Lisbon
local.bibliographicCitation.startpage105
local.bibliographicCitation.lastpage121
dc.date.updated2015-12-12T09:02:22Z
CollectionsANU Research Publications

Download

There are no files associated with this item.


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator